# SDR ABXA9800429

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822511
- Condition: Cracked
- Location: Bs 570
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FITTING AT STATION 570 BETWEEN LONGERONS 36R AND 35R IS CRACKED.  REPLACED SHEAR TIE FITTING IAW DC8 SRM 53-2-0.
